Stability properties and existence of almost periodic solutions of volterra difference equations

Pages: 315 - 321, Issue Special, September 2009

 Abstract        Full Text (117.1K)              

Yoshihiro Hamaya - Department of Information Science, Okayama University of Science, 1-1 Ridai-cho, Okayama 700-0005, Japan (email)

Abstract: In order to obtain the existence of periodic and almost periodic solutions of Volterra difference equation: $ x(n+1)=f(n,x(n))+\sum_{s=-\infty}^{n}F(n,s,x(n+s),x(n)) $, we consider certain two stability properties, which are referred to as (K, $ \rho $)-weakly uniformly asymptotically stable and (K, $ \rho $)-uniformly asymptotically stable.

Keywords:  Volterra difference equations, Almost periodic solutions and WUA stable
Mathematics Subject Classification:  Primary: 39A11, 39A12

Received: July 2008;      Revised: April 2009;      Published: September 2009.